MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further information provided by the customer for donors.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) alinity s anti-hcv results on multiple donor specimens which confirmed negative by confirmatory testing.The results provided were: (b)(6).The alinity s processing module not in test of record before (b)(6) 2021.Those data provided (b)(6) 2020 through (b)(6) 2020 for validation on alinity s processing module.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This submission being send for additional information provided on 25aug2021; section d10: new concomitant product: was updated to include alnty s processing modu, 06p16-01; serial number: (b)(6).
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s anti-hcv reagent, ln 6p04-60, lot number 22195be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.The customer data review for alinity s anti-hcv reagent, lot number 22195be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at innovative blood resources (ibr), us whole blood (wb) peer sites and across all us customer sites and us whole blood (wb) peer sites.The specificity and reactive rate performance of lot 22195be00 at ibr is comparable to the performance at peer sites and within product requirements.Further, the overall irr, rrr and specificity of lots 22195be00 across all us customer sites are within product requirements and accordant to the performance of all lots of the same assay evaluated in the comparison (irr: 0.056 to 0.251%; rrr: 0.054 to 0.251%; specificity: 99.749 to 99.946%).A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s anti-hcv reagent, lot number 22195be00.
 
Additional Manufacturer Narrative
Section b5 was updated to remove the statement ¿the alinity s processing module not in test of record before (b)(6) 2021.Those data provided (b)(6) 2020 through (b)(6) 2020 for validation on alinity s processing module.¿ and add a clarification to indicate that the customer only provided a summary of results and did not provide any individual patient results.Section g1 contact information was updated to reflect the current contact (b)(6).
 
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hcv results on multiple donor specimens which confirmed negative by confirmatory testing.The customer provided the following summary of repeat reactive and confirmatory results across several months/reagent lots.No individual patient results were provided.(b)(6) 2021 repeat reactive=26 / confirmatory testing negative= 20; (b)(6) 2021 repeat reactive=34/ confirmatory testing negative = 30; (b)(6) 2021 repeat reactive=28 / confirmatory testing negative = 16; (b)(6) 2021 repeat reactive=27 / confirmatory testing negative = 17; (b)(6) 2021 repeat reactive=31 / confirmatory testing negative = 21; (b)(6) 2021 repeat reactive=24 / confirmatory testing negative = 17.There was no reported impact to patient management.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12354408
Report Number3002809144-2021-00508
Device Sequence Number6753837
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2021
Device Catalogue Number06P04-60
Device Lot Number22195BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/25/2021
11/03/2021
12/28/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/21/2021
11/11/2021
01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1235; ALNTY S SYSTEM, 06P16-01, AS1235; ALNTY S SYSTEM, 06P16-01, AS1235; ALNTY S SYSTEM, 06P16-01, AS1235, AS1248, AS1249; AS1248 AND AS1249; AS1248 AND AS1249
Patient SexUnknown